| Model Number |
SL-692 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: sl-692, sl-692 polysorb* 4-0 und 75cm c14 x36 (lot# a5c2067fy) sl-692, sl-692 polysorb* 4-0 und 75cm c14 x36 (lot# a5c2067fy) sl-692, sl-692 polysorb* 4-0 und 75cm c14 x36 (lot# a5c2067fy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during an open cesarean section and gynecological surgery, on skin suturing, the four sutures detached from the needles at the connection point.A new suture was used to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted three sutures and four needles.The needles were returned disengaged from their sutures.It was reported that the suture detached from the needle at the connection point.The reported issue was confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: of suture broken.Functional testing found that a simple knot was performed on the suture and the knot was pulled tight.The suture ends were loaded onto an instron machine by clamping the ends with cord yarn grips.No suture breaking or fraying was noted while handling the suture into the instron machine.The instron then pulled the suture until the suture broke.The breaking point load force was measured and were found to meet ep minimum mean and minimum individual specifications.The results of the simple knot test of the representative sample tested satisfactory.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.